Special Programming: Music

A variety of music specials aired throughout the year.

Episode Archive

Inner City Blues Festival

Air date: 
Sat, 04/05/2014 - 7:00pm - Sun, 04/06/2014 - 12:00am
Short Description: 
Healing the Healthcare Blues

For the third year, we are throwing a party on Saturday, April 5 at the Melody Ballroom, featuring Norman Sylvester and a host of all-star Northwest musicians returning for a night of music that will benefit the work of the state-wide coalition, Health Care for All-Oregon, to get simple, fair, affordable, high quality health care for all Oregonians.

Award Winning, All-Star Performers on Two Stages Include:

" GIL SCOTT HERON " BOW DOWN TO THE TALL MAN !!

Air date: 
Thu, 03/27/2014 - 8:00pm - 10:00pm
Short Description: 
* GIL SCOTT HERON TRIBUTE *

Music From the True Vine 8 Hour Marathon

Air date: 
Sat, 02/15/2014 - 9:00am - 5:00pm
Short Description: 
Bluegrass Marathon
Join KBOO for our first ever Bluegrass Marathon

We'll have live music all day, and all your favorite Music From The True Vine hosts gathered together to create a great afternoon of music and support for your community radio station!

Some of the schedule:
11:15 Rainbow Sign
11:45 Sugar Pine
12:15 Slipshod
12:45 The Martin Brothers
1:15 The Hollerbodies
2:00 The Hakanson Family
2:45 The Porch Cats
3:30 Stumble weed
4:15 The Pickups

The Beatles Invade America!

Air date: 
Fri, 02/07/2014 - 12:00pm - 4:00pm
Short Description: 
50 years ago today The Beatles arrived in the USA
It's been 50 years to the day that The Beatles landed in America for the first time! Upon their 3-week stay in the States, they visited New York City, Washington DC and Miami, performed multiple times on The Ed Sullivan Show, did many interviews, and dominated the airwaves with their hit songs "I Want to Hold Your Hand", "She Loves You", "Please Please Me", "All My Loving", "I Saw Her Standing There", "Love Me Do", "From Me to You", and many more!

45 DJs, 45 RPM Records, 45 Years of KBOO

Air date: 
Sat, 11/16/2013 - 12:00pm - Sun, 11/17/2013 - 12:00am
Short Description: 
45 DJs, 45 RPM Records, 45 Years of KBOO
45 DJs PLAY ONLY 45 RPM RECORDS FOR TWELVE HOURS TO CELEBRATE THE 45th BIRTHDAY OF KBOO COMMUNITY RADIO. KBOO Community Radio went on the air in 1968, and we are celebrating our 45th year with an on air special! We will highlight the 45 rpm vinyl single on November 16th from Noon to Midnight. 45 KBOO DJs and Community Members will be on the air with 15 minute sets playing only 45 rpm records. We will also be hosting an open house event with birthday cake, tours of the radio station, and more during the 12 hour special. The open house is free and all ages.

A NoMad Music Special

Air date: 
Thu, 10/31/2013 - 10:00pm - Fri, 11/01/2013 - 12:00am
Short Description: 
NoMad presents a Halloween music special
Join your DJ, NoMad, for 2 hours of music programming.

World Beat Connection - Africa O-Yé! Fall Membership Drive Special

Air date: 
Thu, 10/17/2013 - 12:00pm - 4:00pm
Short Description: 
World Beat Connection - Africa O-Yé! Fall Membership Drive Special
World Beat Connection - Africa O-Yé! Fall Membership Drive Special DJ Charlie & Andy Hosch join forces to bring you 4-hours of their favorite African & Afro-Caribbean sounds. Also, during the 1:00 hour, Susan Addy will drop in to talk about the Obo Addy Legacy Project and a tribute concert for Obo happening this Saturday at Lewis & Clark College featuring jazz legend Randy Weston.

Offbeat Sounds From 1968

Air date: 
Fri, 10/11/2013 - 8:00pm - Sat, 10/12/2013 - 12:00am
Short Description: 
Dr. Zomb's Stereo Obscura, La Ruleta and Radio Lost and Found present a look back at KBOO's birthday
Tomorrow night from 8 - midnight p.s.t. tune in to hear "Offbeat Sounds of 1968" in which Dr. Zomb's Stereo Obscura, La Ruleta, and Radio Lost and Found present the best of the more unusual and offbeat recordings from that year. Why 1968 you ask? Not only was 1968 a pretty epic year for recorded music, it is also the year our dear station went on the air. This is one way to celebrate our 45th year and you all are invited! We just started up our Fall membership drive as well so if the spirit moves you and you feel like putting your $ where your ears are then please feel free to call or click to support freeform radio... Coming through the ether at 90.7 FM here in Portland or in your computer no matter where you are at kboo.fm.

A Different Raga

Air date: 
Mon, 09/30/2013 - 10:00pm - Tue, 10/01/2013 - 12:00am
Short Description: 
Raga singing master with electronic sound/noise masters
Stirling/Theriault/Carlson (board mix)

SPECIAL EXCLUSIVE LIVE PERFORMANCE for KBOO listeners only!

MICHAEL STIRLING - DOUG THERIAULT - MATT CARLSON 

Michael Stirling - vocals, tambura

Doug Theriault - guitar / max MSP / digital modular synthesizer

Matt Carlson - modular synthesizer 

TUNE IN TONIGHT AT 10 pm til midnight for a new kind of listening experience! 

Special Programming: Music on 08/10/13

Air date: 
Sat, 08/10/2013 - 5:00pm - 10:00pm
Short Description: 
Jim Pepper Fest 2013

We are proud to bring you audio from the first three days of Jim Pepper Fest 2013. We'll start off with a rare Jim Pepper performance recorded in 1986, and then play sets from performers who were recorded August 7-9, 2013 at this year's festival.

More information about Jim Pepper Fest can be found here

 

Copyright © 2012 KBOO Community Radio | Community Guidelines | Website Illustration & Design by: KMF ILLUSTRATION